# SDR VGQY2010081200080

- Difficulty date: August 12, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Beam
- Part number: 65B1550239
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E BULLNOSE SKIN ADJACENT TO NR 11 KRUEGER FLAP I/B LINKAGE FOUND CRACKED.  COMPLIED WITH EN1180-10, REPAIR FOR 05 EA CRACKS ON WING FIXED L/E LWR PANEL SUPPORT BEAM.
